MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Death
Event or Problem Description
A saluda representative was notified by a study coordinator that the patient had passed away.The study coordinator reported that, upon attempting to contact the patient to schedule their 6-month follow-up visit, they were informed of the patient¿s death.Additional details regarding the event have not been provided to saluda.
 
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.Further details of the patient¿s death have not been disclosed to saluda.The root cause of the patient¿s death could not be definitively determined.There was no allegation of device deficiency prior to the patient¿s death.The event date was not provided.Therefore, 14 january 2026 has been selected as the event date, corresponding to the date saluda was notified of the event.
 
Event or Problem Description
The patient reported feeling unwell and was hospitalized on (b)(6) 2025, subsequently requiring transfer to the intensive care unit for management of septic shock.The patient required endotracheal intubation and mechanical ventilation.A pulse was not detected in the left radial artery.A chest ct revealed extensive bilateral multifocal pneumonia.The patient¿s clinical condition continued to deteriorate, and she was transferred to (b)(6) hospital for higher level care.On arrival, she remained tachycardic and hypotensive, with severe metabolic and respiratory acidosis.A repeat chest ct revealed right lower lobe and partial right upper lobe pneumonia.The patient remained intubated and sedated.The patient ultimately experienced cardiac arrest, which was determined to be the cause of death.The physician reported primary cause of death as cardiac arrest with secondary cause as septic shock (hcc), acute kidney injury, right lower lobe pneumonia, uti, nodule of left lung, hypotension, leukocytosis, lactic acidosis, and diminished pulse in upper extremity.The patient was enrolled in the neural panel study, which is a post-market study.
 
Additional Manufacturer Narrative
Correction: section b - date of death.Section e - initial reporter.Additional information: section a - sex, date of birth.Section b - date of event; event description; medical history/preexisting condition.Section g - date received by manufacturer; type of report.Section h - evaluation codes.The evoke scs system was discarded.The patient's primary cause of death was due to cardiac arrest.The secondary cause had a variety of issues listed, which the physician noted contributed to the patient's death.There was no allegation of device deficiency prior to the patient's death.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24246668
Report Number3021836309-2026-00027
Device Sequence Number8402819
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age74 YR
Patient SexFemale